# SDR DL72S991177

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6556150137
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK IN R-1 DOOR FWD FRAME EXTENDING FROM LOWER FWD STOP FITTING.  REPAIRED PER MM 52-12-0.
